MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE
Model Number KSC01530E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 05/14/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
This report is for one of seven devices involved in this event, please refer to report 3013450937-2020-00091, 3013450937-2020-00092, 3013450937-2020-00094, 3013450937-2020-00095, 3013450937-2020-00096 and 3013450937-2020-00097.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient died due to an alleged infection.

Brand Name
ELEOS STEM EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10150641
Report Number3013450937-2020-00093
Device Sequence Number11322968
Product Code KRO
UDI-Device IdentifierB278KSC01530E0
UDI-PublicB278KSC01530E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC01530E
Device Catalogue NumberKSC01530E
Device Lot Number1811374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age65 YR